Wednesday, November 20, 2013

This Wasn't On The Label

It kind of relates... maybe. It was a cute picture okay?!
      I've gotten back to life as usual since they put me on my new medication to help with seizures. I actually made it thirty-two days with out a seizure which is amazing compared to the 4-30 I was having a day before that. On day thirty-three I had a tonic-clonic seizure which only lasted maybe a minute, but I was unconscious for about a half hour after. They took me to the closest Peds ER and the ride there is a story for another time. But they released me around 3am about three hours after I was admitted with an upped dose of Keppra. Now instead of taking 1,000mg a day they've upped it to 3,000mg a day. I knew I'd be tired the first few days, but they didn't tell me the meds would turn me into a different person. They weaken my immune system which is perfect timing for cold and flu season and I've been sick 3 times in the last few weeks. It gives me increased anxiety, not like what will happen or how can I be prepared, but like major anxiety attacks the kind that makes you feel like you've just thrown yourself off of a ledge and you can't be saved. I have no apatite, for anything. I'm tired and zombie like all. the. time. and that's not how I normally am. I can't focus long enough to do school work and I have a major pounding blurry vision headache once or twice a day. I was hired and I start training soon, but I have no energy and for this job you need to have energy. My friends have started to notice because we used to hang out all the time, but I just don't want to be around people. They don't write this on the label, and I don't want to address it because it's working and I don't want to risk loosing any of the stability I've gained. But I'm not myself. I'm not okay. I can't be there for other people when I'm barely there for myself. Does anyone have any suggestions? Does any one have this kind of problem with their medication? I'm just at a loss. This isn't exactly what I had in mind when I though of being "seizure free".

Keep your head up and take it one day at a time,
Ellie <3

No comments:

Post a Comment